Advertisement

Reactions Weekly

, Volume 1714, Issue 1, pp 222–222 | Cite as

Immunosuppressants

Various toxicities: case report
Case report
  • 38 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

An adult man in his 30s [specific age at the time of reaction onset not stated] developed cytomegalovirus (CMV) pneumonitis, recurrent bacterial infections, chronic active antibody mediated rejection, severe transplant glomerulopathy and recurrent IgG4-tubulointerstitial nephritis (TIN) during treatment with basiliximab, unspecified steroids, prednisone, tacrolimus, mycophenolate mofetil, rituximab and antithymocyte globulin [thymoglobulin; not all routes and dosages stated; durations of treatments to reactions onsets not stated].

The man had a history of asthma, lymphadenopathy, end-stage kidney disease and interstitial nephritis of unknown aetiology since 2007. At the age of 25 years (2008), he was referred for kidney transplantation. An evaluation revealed IgG4-related...

Reference

  1. Chibbar R, et al. Recurrent IgG4-related tubulointerstitial nephritis concurrent with chronic active antibody mediated rejection: A case report. American Journal of Transplantation 18: 1799-1803, No. 7, Jul 2018. Available from: URL: http://doi.org/10.1111/ajt.14758 - CanadaCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations